38 weeks pregnant mother

Question: Hello....my 9th month started from 3rd of this month and last week doctor said fluids are less and gave dexa injections....now fluids are good....is that injection safe

1 Answers
Question
Answer: Hi dear if your doctor has administered the injection it is safe and you yourself have seen the difference right that the amniotic fluid level was low and now it is at park so it is safe and useful.. Hope this helps!
Similar Questions with Answers
Question: yesterday my 9th month has started and my doctor gave me betnesol injection..and my baby movements are very less than before...why???
Answer: hello dear at 35 weeks.. There is less room for the baby to move around so they make more deliberate movements and you may feel them less. A good way to try to get your baby moving so you can do your kicks count is to eat/drink something sugary. This should wake the baby up and get him/her moving. Then start to count the number of movements within that hour--the ideal number of movements is 10 per hour. Betamethasone or betenseol, systemically administered to a woman during pregnancy may result in a transient suppression of the foetal heart rate parameters and biophysical activities that are widely used for the assessment of foetal well – being.
»Read All Answers
Question: I m 7 weeks pregnant on 6th week no cardiac activity was seen but doctor have gave me injection and now normal.Doctor said I have to take injections upto 12th week are they safe.
Answer: hii dear congratulations for ur pregnancy .yes it is important for keeping ur featus safe. I m sure ur doctor must be giving u some harombal injections to keep u away from miscarriage and develop a proper growth of ur featus. Kindly follow the Instructions given by doctor. Eat well and drink lots of water.
»Read All Answers
Question: hello mam i need ur help.. i am one month pregnant but from last few days I was bleeding I go to doctor she gave me injection and then it stopped but after three days of injection it started again.. i showed again it to another doctor she also gave me two injections.. and now there is some brown discharge is coming..
Answer: Hi dear doctor gave u injection of harmonal medicine to keep ur Pregnancy safe. U shoudnt be worried and stay under doctor supervision. Brown discharge are the old blood from ur earlier period but make sure to infront the same to ur doctor that u r getting brown discharge.
»Read All Answers